# SDR AALA202105219017

- Difficulty date: May 20, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 58,554 hours, 24,410 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING OPERATIONAL TEST OF EMERGENCY LIGHTS, FOUND FAULTY LIGHTS FROM 26 TO 33, LEFT HAND SIDE NOT WORKING. REPLACED RIGHT AFT BATTERY PACK (AALA202105219007) AND FOUND LOOSE P2 CONNECTOR AT 31A SIDEWALL. ALL OPERATIONS CHECKS OK PER AMM 33-51-06.
